Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: night terrors

Posted by Buffalo Bill on February 8, 1999, at 10:53:51

In reply to night terrors, posted by Terry on February 8, 1999, at 9:24:59

I'm not bipolar and haven't taken any of the meds you listed (except klonopin), but I have had nightmares, or at least very weird dreams, from nearly every AD I've taken. And I see lots of similar reports from others. No night terrors as yet. I'd look for a correlation between onset of terrors and a new med or new dosage of a current med. And make sure your doctor takes this seriously as a drug effect, not just your underlying illness. I think most people know what's their usual depressed state and what's unusual, but doctors don't always trust this sense in their patients, probably even less in bipolars.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Buffalo Bill thread:2881